Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2004 (2004), Issue 1, Pages 27-44

Regularity of minimizers for nonconvex vectorial integrals with p-q growth via relaxation methods

Dipartimento di Matematica “Ulisse Dini”, Università di Firenze, Viale Morgagni 67/A, Firenze 50134, Italy

Received 10 January 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Irene Benedetti and Elvira Mascolo, “Regularity of minimizers for nonconvex vectorial integrals with - growth via relaxation methods,” Abstract and Applied Analysis, vol. 2004, no. 1, pp. 27-44, 2004. doi:10.1155/S1085337504310079